# SDR YENA2023012300061

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 33,777 hours, 6,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A11272RP
- Condition: Failed
- Location: 7502mm
- Part time: 59,704 hours, 19,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. 'L4 DOOR SLIDE ELEC HARNESS NOT PROPERLY STOWED AND EPSU TEST FAILED; REMOVED AND REPLACED AFT LEFT DOOR SLIDE IAW AMM 25-62-44. REF AML# 3577099, ITEM 2 FOR EPSU ( 13WL) BATTERY REMOVAL AND REPLACEMENT.'
